# SDR SWAA2018121027432

- Difficulty date: December 5, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 40,752 hours, 27,978 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: AA41871
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT FAULTY CROSSFEED VALVE RESULTING IN AN IMBALANCE OF FUEL.  R&R ENGINE FUEL CROSSFEED VALVE PER AMM.
